A discrete adapted hierarchical basis solver for radial basis function interpolation

被引:0
|
作者
Julio E. Castrillón-Candás
Jun Li
Victor Eijkhout
机构
[1] King Abdullah University of Science and Technology,Texas Advanced Computing Center
[2] Schlumberger,undefined
[3] University of Texas at Austin,undefined
来源
BIT Numerical Mathematics | 2013年 / 53卷
关键词
Radial basis function; Interpolation; Hierarchical basis; Integral equations; Fast summation methods; Stable completion; Lifting; Generalized least squares; Best linear unbiased estimator; 65D05; 65D07; 65F25; 65F10; 62J05; 41A15;
D O I
暂无
中图分类号
学科分类号
摘要
In this paper we develop a discrete Hierarchical Basis (HB) to efficiently solve the Radial Basis Function (RBF) interpolation problem with variable polynomial degree. The HB forms an orthogonal set and is adapted to the kernel seed function and the placement of the interpolation nodes. Moreover, this basis is orthogonal to a set of polynomials up to a given degree defined on the interpolating nodes. We are thus able to decouple the RBF interpolation problem for any degree of the polynomial interpolation and solve it in two steps: (1) The polynomial orthogonal RBF interpolation problem is efficiently solved in the transformed HB basis with a GMRES iteration and a diagonal (or block SSOR) preconditioner. (2) The residual is then projected onto an orthonormal polynomial basis. We apply our approach on several test cases to study its effectiveness.
引用
收藏
页码:57 / 86
页数:29
相关论文
共 50 条
  • [1] A discrete adapted hierarchical basis solver for radial basis function interpolation
    Castrillon-Candas, Julio E.
    Li, Jun
    Eijkhout, Victor
    [J]. BIT NUMERICAL MATHEMATICS, 2013, 53 (01) : 57 - 86
  • [2] A new stable basis for radial basis function interpolation
    De Marchi, Stefano
    Santin, Gabriele
    [J]. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2013, 253 : 1 - 13
  • [3] Radial basis function interpolation surface
    Yin, Baocai
    Gao, Wen
    [J]. Journal of Computer Science and Technology, 1998, 13 (Suppl): : 63 - 68
  • [4] A radial basis function interpolation surface
    Yin, BC
    Gao, W
    [J]. FIFTH INTERNATIONAL CONFERENCE ON COMPUTER-AIDED DESIGN & COMPUTER GRAPHICS, VOLS 1 AND 2, 1997, : 391 - 394
  • [5] Hierarchical radial basis function networks
    Van Ha, K
    [J]. IEEE WORLD CONGRESS ON COMPUTATIONAL INTELLIGENCE, 1998, : 1893 - 1898
  • [6] Construction of adapted subdivision schemes for bounded intervals based on radial basis function interpolation
    Yoon J.
    [J]. Journal of Applied Mathematics and Computing, 2007, 24 (1-2) : 95 - 104
  • [7] Analysis of radial basis function interpolation approach
    Zou You-Long
    Hu Fa-Long
    Zhou Can-Can
    Li Chao-Liu
    Dunn Keh-Jim
    [J]. APPLIED GEOPHYSICS, 2013, 10 (04) : 397 - 410
  • [8] An error analysis for radial basis function interpolation
    Michael J. Johnson
    [J]. Numerische Mathematik, 2004, 98 : 675 - 694
  • [9] An error analysis for radial basis function interpolation
    Johnson, MJ
    [J]. NUMERISCHE MATHEMATIK, 2004, 98 (04) : 675 - 694
  • [10] Analysis of radial basis function interpolation approach
    You-Long Zou
    Fa-Long Hu
    Can-Can Zhou
    Chao-Liu Li
    Keh-Jim Dunn
    [J]. Applied Geophysics, 2013, 10 : 397 - 410